# SDR SWIA201438020

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 40,937 hours, 36,714 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING THE LANDING CONTROL HANDLE TO RAISE THE GEAR, NONE OF THE GEAR RETRACTED AND DID NOT RECEIVE A LANDING GEAR DISAGREEMENT MESSAGE. LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL HANDLE.  PERFORMED MULTIPLE GEAR SWINGS. OPS CHECK GOOD.
